# SDR ABXA9800901

- Difficulty date: October 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Frame
- Part number: 3917853503
- Condition: Cracked
- Location: Pax Door
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND AFT ENTRY DOOR LOWER LEFT FRAME CRACKED IN LOWER POCKET.  REPLACED FRAME IAW DC9 SRM 51-30-2, 51-30-1, AND 51-30-5.
